MAUDE Adverse Event Report: SPINESMITH HOLDINGS,LLC THERMIGEN; ARVATI GENERATOR

SPINESMITH HOLDINGS,LLC THERMIGEN; ARVATI GENERATOR
Model Number G1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, dr.(b)(6) plastic surgery (customer id: (b)(6)) reported to an area sale manager they were experiencing issues with burning when performing thermitight procedure.The provider who performed the procedures is no longer at their practice.There were four patients that were burned.Of the four patients, two have permanent scarring.Per the customer, one they have been treating for years free of charge.The two most sever cases are from a single thermitight procedure to the neck and thigh area.These burned occurred on their arvati generator (sn: (b)(6).In (b)(6) 2023 the customer sent in their generator for repair due to a fault 150.A fault 150 is a battery issue, and the unit will not function.All the burns happened prior to returning the generator to our location for repair.At the time of the fault 150, and return of the generator, there was no mention of the adverse events or burns.A loaner certified thermi rf+ (sn #: (b)(6) was sent on 03feb2023.The customer arvati generator (sn #: (b)(6) was unable to be evaluated due to the faul and the customer decided to keep the loaner certified thermirf+ generator (sn #: (b)(6).At this time, this is all the information we could gather from the customer.The customer mentioned since the provider that performed the thermitight procedure is no longer with their practice, many of the information regarding the burns and causes could not be provided.
 
Additional Manufacturer Narrative
The following report is in regard to customer notification that they had several burn.Sales representative notified customer service that (b)(6) from dr.(b)(6) plastic surgery mentioned they were experiencing issues with burning when performing thermitight and thermiva.She also then mentioned that provider doing those procedures is no longer with the practice.She reported that the of the four patients, two have permanent scarring.Per (b)(6) one of the patients has been being treated for years, free of charge.The two most current are from a single thermitight procedure to the neck and thigh area.These burned occurred on their arvati generator (sn: (b)(6)).Specific dates of the occurances were not provided.Qs-116.F1.2 ae form was completed to capture and record decision to report to esubmitter.Investigation notes that in february 2023 the customer sent in their generator for repair due to a fault 150.A fault 150 is a battery issue, and the unit will not function.All the burns happened prior to returning the generator to our location for repair.At the time of the fault 150, and return of the generator, there was no mention of the adverse events or burns.A loaner certified thermi rf+ (sn #: (b)(6)) was sent on 03feb2023.The customer arvati generator (sn #: (b)(6)) was unable to be evaluated due to the fault and the customer decided to keep the loaner certified thermirf+ generator (sn #: (b)(6)).Customer did not send in there unit for evauation as they reported that no one is performing this procedure and this conversation was to inform us of the past issues.Sale representative attempted to follow up but the office was busy.Sales rep will continue to monitor.As of now records indicate that the customer has not purchased any items since 09/29/2023 however notified celling of events that occurred sometime prior to march 2024.Iniitial emdr case was reported 3006404071-2024-00004.At this time sale representaive and technical support have not been able to reach the customer.Sales rep continues to reach out to get final disposition andd stauts of customer account.
 
Event or Problem Description
See iniial (b)(4), this submission is to provide follow up.

Brand Name
THERMIGEN
Common Device Name
ARVATI GENERATOR
Manufacturer (Section D)
SPINESMITH HOLDINGS,LLC
4719 south congress ave
austin TX 78745
Manufacturer Contact
candace mckinnis
4719 south congress ave
austin, TX 78745
5126376745
MDR Report Key19087545
Report Number3006404071-2024-00004
Device Sequence Number7112643
Product Code DWG
UDI-Device Identifier00817771029068
UDI-Public00817771029068
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG1
Device Catalogue NumberARVATI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTABLE RF G2 ELECTRODE UNK LOT#
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown